# SDR AMWA111

- Difficulty date: January 2, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N138ZV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 16,080 hours, 27,645 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 1299100345
- Condition: Cracked
- Location: Rt Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RT ENGINE FIRE WALL WAS FOUND CRACKED AROUND THE O/B SECTION OF WEB APPROX AT 5 INCHES LONG IN VERT POSITION.  BEHIND ATTACH ANGLE FOR COWLING.  THEN CRACK TURNS HORIZONTAL GOING I/B APPROX 2.5.  REPAIRED DAMAGE AREA BY STOP DRILLING CRACK ENDS AND INSTALLING DOUBLER PER BEECH SRM 51-70-17.
